# SDR AWXA200601528

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - AFT FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT POWER SUPPLY AS REQUIRED.  OPS CHECKS WERE GOOD.
